# SDR IPXA09654836

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION 10 L HAS A HOLE 1 INCH IN DIA IN THE FWD O/B CORNER (DEFERRAL 390713).  TRANSFERRED TO NRC 353656.   VERIFIED FABRICATION OF NEW PANEL PER EO B767-5320-9693-E, APPX B, STEPS 3-6. OK TO INSTALL FLOORBOARD. INSTALLED PANEL ON L/P 012206 THIS CLEARS D390713
